# SDR AU970584

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Stud
- Part number: 12416142
- Condition: Loose
- Location: Main Gear
- Component: Cessna
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR DOWNLOCK SUPPORT ASSEMBLY FORWARD RETAINING STUDS LOOSE - AIRCRAFT HAD BEEN RECENTLY REBUILT FOLLOWING AND ACCIDENT 242.3 HOURS PREVIOUSLY - PERSONNEL/MAINTENANCE ERROR
